# SDR ABXA9700086

- Difficulty date: September 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47426
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rivets
- Part number: CR3212
- Condition: Misinstalled
- Location: Bs 256-313
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AND COMPLIANCE WITH AD 96-07-51, FOUND CHERRY RIVETS INSTALLED IN FUSELAGE SKIN REPAIRS FROM STA 256 TO 313.  REMOVED CHERRY LOCK RIVETS AND INSTALLED SOLID FASTENERS IAW DC-9 SRM 51-30-2, 53-30-5, 51-30-1.
